ExaNoDe, ExaNeSt EcoScale Joint Application Meeting

Europe/Rome
Sala Ovale (Trieste)

Sala Ovale

Trieste

Giuliano Taffoni, Luca Tornatore
Description

The aim of the workshop is to increase collaboration between the 3 Exa Prjects in the area of HPC applications and associated Systems Software includign MPI and MPI-over-UNIMEM.

Scientific Applications and Mini-App designed for testing the platform are one of the most important common areas among ExaNoDe, ExaNeSt and EcoScale projects and it is a reserach activity that may benefit of cross-coordination between them.

 

 

Participants
  • Alessandro Lonardo
  • Antoniu Pop
  • Christian Pinto
  • Elena Pastorelli
  • gino perna
  • Giuliano Taffoni
  • Giuseppe Murante
  • Giuseppe Piero Brandino
  • Ignacio Munarriz
  • John Goodacre
  • Konstantin Bakanov
  • Konstantinos Georgopoulos
  • Luca Tornatore
  • Manolis Marazakis
  • Manolis Ploumidis
  • Martin Kersten
  • Michele Martinelli
  • Paul Carpenter
  • Paul Harvey
  • Peter Hopton
  • Piero Vicini
  • Stefano Borgani
  • Stefano Cozzini
  • Vishal Mehta
  • Monday, 19 September
    • 10:00 AM 10:10 AM
      Welcome and scope of the workshop 10m Sala Ovale

      Sala Ovale

      Trieste

      Speaker: Dr Giuliano Taffoni
    • 10:10 AM 10:30 AM
      ExaNoDe project description 20m Sala Ovale

      Sala Ovale

      Trieste

      Short presentation of the project, scope, structure and role of the applications
      Speaker: Dr Paul Carpenter
    • 10:30 AM 10:50 AM
      EcoScale project description 20m Sala Ovale

      Sala Ovale

      Trieste

      Short presentation of the project, scope, structure and role of the applications
      Speaker: Dr Konstantinos GEORGOPOULOS (Telecommunication Systems Institute)
    • 10:50 AM 11:05 AM
      Coffee Break 15m Sala Ovale

      Sala Ovale

      Trieste

    • 11:05 AM 11:25 AM
      ExaNeSt project 20m Sala Ovale

      Sala Ovale

      Trieste

      Short presentation of the project, scope, structure and role of the applications
      Speaker: Dr Manolis Marazakis (FORTH)
      Slides
    • 11:25 AM 12:55 PM
      Applications and System Software Sala Ovale

      Sala Ovale

      Trieste

      Presentation from partners

      • 11:25 AM
        Acciona 10m
        Speaker: Mr Ignacio Munarriz (Acciona)
      • 11:35 AM
        BSC 10m
        Speakers: Dr Paul Carpenter, Mr Vishal MEHTA (BSC)
      • 11:45 AM
        CEA 10m
        Speaker: Dr Loïc Cudennec (CEA)
      • 11:55 AM
        eXact-lab 10m
        Speaker: Dr Stefano Cozzini (eXact-lab)
      • 12:05 PM
        Enginsoft 10m
        Speaker: Dr Gino Perna
      • 12:15 PM
        FORTH 10m
        Speaker: Dr Manolis Marazakis (FORTH)
        Slides
      • 12:25 PM
        ExaNeSt WP2 and INAF - Osservatorio Astronomico di Trieste 15m
        Speakers: Giuliano Taffoni, Giuseppe Murante, Dr Luca Tornatore
      • 12:40 PM
        MonetDB Solutions 10m
        Speaker: Dr Martin KERSTEN (MonetDB Solutions)
    • 12:55 PM 2:10 PM
      Lunch 1h 15m
    • 2:10 PM 3:30 PM
      Applications and System Software Sala Ovale

      Sala Ovale

      Trieste

      Presentation from partners

      • 2:10 PM
        ExaNoDe Applications and Jülich Research Centre 25m
        Speaker: Prof. Dirk Pleiter (Jülich Research Centre)
      • 2:35 PM
        INFN 10m
        Speaker: Prof. Piero Vicini (INFN - Roma)
      • 2:45 PM
        Queen's University 10m
        Speaker: Dr Paul HARVEY (Queen's University)
      • 2:55 PM
        University of Manchester 10m
        Speakers: Dr Antoniu POP (University of Manchester) , Prof. John GOODACRE
      • 3:05 PM
        Virtual Open Systems 10m
        Speaker: Dr Christian PINTO (Virtual Open Systems)
      • 3:15 PM
        Iceotope 10m
        Speaker: Mr Peter HOPTON (Iceotope)
    • 3:35 PM 3:55 PM
      Coffe Break 20m Sala Ovale

      Sala Ovale

      Trieste

    • 3:55 PM 5:55 PM
      Discussion 2h Sala Ovale

      Sala Ovale

      Trieste

    • 8:30 PM 10:30 PM
      Dinner 2h
  • Tuesday, 20 September
    • 9:00 AM 10:30 AM
      Discussion and coordination activities 1h 30m Sala Ovale

      Sala Ovale

      Trieste

    • 10:30 AM 10:50 AM
      Coffe Break 20m Sala Ovale

      Sala Ovale

      Trieste

    • 10:50 AM 1:00 PM
      Summary and future activities 2h 10m Sala Ovale

      Sala Ovale

      Trieste